| Model Number |
DDPC3D4 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 6935m55 lead implanted: (b)(6) 2014, 407645 lead implanted: (b)(6) 2023 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead and right ventricular (rv) lead alerted for undefined high pacing impedance on the date of the generator change.Two years later, the rv lead triggered an alert for undefined high rv defibrillation impedance and undefined high rv pacing impedance.It was further reported that the right ventricular (rv) lead exhibited high thresholds, a sharp rise in rv coil impedance, and out of range (oor) high coil impedance.It was noted that the rv lead had a rv coil fracture.The rv lead was explanted and replaced.In addition, the right atrial (ra) lead was explanted and replaced to make the removal of the rv lead easier.It was noted that on the day of the lead replacement procedure, the implantable cardioverter defibrillator (icd) exhibited at rial tachycardia/atrial fibrillation (at/af) episodes that showed non-physiologic rates and morphologies consistent with electrocautery noise.The icd remains in use.No patient complications have been reported as a result of this event.